# SDR SWAA2013120923083

- Difficulty date: November 24, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 68,341 hours, 63,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT INTERIOR LOWER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
